# SDR DL72S980961

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT HMV, FRAME BENT STA 950E BETWEEN STR  26L-27L.  STARTED REPAIR PER SRM 53-10-4, COMPLETED REPAIR PER SRM 53-10-4.
